Breast Tenderness AFTER my period

Gynecology questions

Moderators: Radiodiagnosis Team, Primary Care Team, Cardiology Team

Forum rules
YOUR POST WILL REQUIRE APPROVAL - READ: Doctors Lounge Forum Rules and Regulations
• Use a precise title for your question otherwise it will NOT be approved.
• Do not post the same question more than once & maintain related posts in original thread.
• Do not use your real name or identifiable information - You can't edit/delete your post.
miss real
Guest
Posts: 2
Joined: Tue Nov 10, 2009 4:54 pm
Gender: Female

Breast Tenderness AFTER my period

Postby miss real » Tue Nov 10, 2009 5:48 pm

I am 35 years old, had a tubal almost 12 years ago, just had my period last week and I am have breast tenderness. They hurt for anything to touch them. I was wondering if the epidural steroid injections that I have recently been receiving would have anything to do with the sore breasts. I have has some weight gain and bloating at night which I expected from the injections, but I can't find anything saying sore breast is a side effect from this injection. Is it possible that the steroids are causing this or should I be worried about eptopic pregnancy or what else could be going on??? I am lost!!

User avatar
Debbie Miller, RN
Nurse
Posts: 4746
Joined: Mon Apr 16, 2007 2:41 pm
Gender: Female
Location: USA

Re: Breast Tenderness AFTER my period

Postby Debbie Miller, RN » Sun Nov 29, 2009 12:26 am

Hello,
Since you had a tubal (ligation I assume) 12 years ago, I doubt pregnancy is an issue. When pregnancy does rarely occur following sterilization, it is usually within the first year or two. The longer the time is after, the less likely it is that you had a failed tubal.

It is impossible to say every side effect of the steroids - each person is unique in this and it could be that you are having an unusual reaction. It could be just hormonal fluctuation and the bloating could be even from something else, like bowel trouble of some sort - or it could be a side effect. It would be anyone's guess. If the soreness continues you should talk to your doctor about it but sometimes it just happens and is not problematic except that it is uncomfortable.

Best wishes.
The answers in online forums are for information only and are not intended to substitute for medical advice and care. Please see your personal health care provider for further evaluation of your individual case.

Debbie Miller, RN


Return to “Gynecology”



Who is online

Users browsing this forum: No registered users and 2 guests

advertisement.gif (61x7 -- 0 bytes)
 
 



We subscribe to the HONcode principles of the HON Foundation. Click to verify.
We subscribe to the HONcode principles. Verify here

Privacy Statement | Terms & Conditions | Editorial Board | About us
Copyright © 2001-2016 Doctors Lounge. All rights reserved.